# SDR KY7A2019040435001

- Difficulty date: March 14, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N820DC
- Make and model: Frchld SA227DC
- Aircraft serial: DC820B
- Aircraft time: 35,324 hours, 37,896 cycles
- Engine: Garrtt TPE331*
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Nozzle
- Part number: 31035811
- Condition: Broken
- Location: Gearbox
- Part time: 20 hours
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARRIER RECIEVED REPORT OF BAD SOAP SAMPLE. CARRIER DISASSEMBLED ENGINE GEARARBOX AND FOUND BROKEN OIL NOZZLE ASSEMBLY IN INTERMEDIATE HOUSING AND GEAR ASSEMBLY - ACCESSORY GEAR AND DRIVE IDLER HOUSING ASSEMBLY.
